Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fields in which varieties have rational points: A note on a problem of $ {\rm Ax}$


Author: Newcomb Greenleaf
Journal: Proc. Amer. Math. Soc. 27 (1971), 139-140
MSC: Primary 14.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0269656-2
MathSciNet review: 0269656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.40

Retrieve articles in all journals with MSC: 14.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0269656-2
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society